# SDR USAAD97220

- Difficulty date: November 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48145
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Not Latched
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: J, W
- Precautionary procedure: A

## Discrepancy

CMH - FLT 363 - ON ROTATION OUT OF CMH, CREW HEARD A LOUD AIR NOISE UNDER COCKPIT ALONG WITH ELECTRICAL COMPARTMENT LIGHT ILLUMINATING.  FLIGHT RETURNED TO FIELD AT CMH AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE E/E COMPARTMENT DOOR UNLATCHED.  SECURED DOOR AND LIGHT EXTINGUISHED.  OPS CHECK NORMAL.  (M)
